# SDR FDEA201507282412

- Difficulty date: July 28, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 768 hours, 17,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Mcd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK DAMAGED AT POSITION 9L & 10L, JUST OUTBOARD OF ORIGINAL TRACK DAMAGE.  REFERENCE WRI 25-50 4035 FOR THE OTHER SEAT TRACK DAMAGE.  REMOVED DAMAGED SEAT TRACK, MATCH DRILLED & COUNTERSINK NEW IAW SRM 53-00-52-2R FIG 201.  TREATED & PRIMED, INSTALLED NEW SEAT TRACK IAW SRM 53-00-52-2R FIG 201.  OK TO CLOSE FLOOR PANELS.  INSTALLED FLOORBOARDS & THE LOADING SYSTEM IAW SRM 51-31-01 & AMM 25-59-25-4.  REPLACED DAMAGED SEAT TRACK SECTION IAW SRM 53-00-52-2R FIG 201.  INSTALLED FLOOR PANELS IAW SRM 51-31-01 & INSTALLED LOADING SYSTEM IAW AMM 25-59-25-4.
